# SDR 08FDEA04941

- Difficulty date: November 20, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 38,272 hours, 26,695 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545812
- Condition: Corroded
- Location: Bs 950f-970
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP BS 950F - 970 OUTBD OF STR 28L HAS SURFACE CORROSION RUNNING AFT BEHIND INTERCOSTAL.  REMOVED FLOOR SUPPORT AND INTERCOSTAL FOR ACCESS IAW SRM 51-30-2.  CUT OUT DAMAGE AREA.  FABBED DOUBLER REPAIR AND 2 FILLER IAW SRM 53-30-3 FIG 3 AND 53-30-2 FIG 2.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED REPAIR PARTS AND INTERCOSTAL AND FLOOR SUPPORT IAW SRM 51-30-2.  INSTALLED COUNTER SINK WASHER IAW SRM 51-30-8.
